MathSciNet Relay Station
MathSciNet bibliographic data
MR2116400 (2005i:93068) 93D09 (93C23)
He, Yong; Wu, Min; She, Jin-Hua; Liu, Guo-Ping Robust stability for delay Lurʹe control systems with multiple nonlinearities. J. Comput. Appl. Math. 176 (2005), no. 2, 371–380.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement